I'm on the pill, and usually am fairly regular. A week after my last period, though, I started to bleed again (more than a regular period), and have been bleeding for over 10 days. Any ideas? I don't have time to go to the doctor's office atm.
im came on my period on sunday 17th of june which is when i first started taking my pill (microgynon)and i have been bleeding hevily and lightly for the past 10 days since.what do you think could be wronge?
i am on bcontrol as well. but it doesnt work. once in 8th grade i got my period and i had it for about 25 days, i went to the doctor and they tested my blood for certian disorders. Luckly i dont have a definate disorder but i do suffer with syptoms (symptoms) of anemia so i lack iron and loose to much blood. They put me on the birth control pill but my body reacted to it negativley and triggerd cronic (chronic) migranes (migraines). I have tryed to get better but nothing has worked. I still bleed way to much and its tiring and it affects me and my school work.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.